Jump to content
×
Are you looking for the BariatricPal Store? Go now!

ChristyLove

LAP-BAND Patients
  • Content Count

    446
  • Joined

  • Last visited

Posts posted by ChristyLove


  1. I have been going between 167 and 169 for weeks. I was sleeved July 3rd and I don't feel like I have lost weight either. I don't know what to do. Everyone says that I getting smaller but the scale just wont move. I dont know what is going on. I had a hitiial hernia so it still bothers me when I eat. I can't eat chicken I always throw it up. I feel like I can barely eat anything without feeling it go down.


  2. I supppose it is possible, but not probable in my understanding. In my case it is genetic. Both my sisters have the same thing. I've had drs tell me to tape my mouth shut so I don't eat, its all in my head, and I just need to be a happier person. That was laughable since I am a very happy person. I don't think the ths levels will change much with weight loss though. One of my sisters is a skinny minnie but has worse levels than me. The more weight you losse the less fatigued you may feel though.

    So the only way TSH levels would go down is with medication? I am just curious and a little nervous. My levels were high or through the roof as the doctor would say. Now they are taking another blood test 7 weeks post op. If it comes back high she said I have to go on meds. I am wondering because stress can cause it will less stress lower scores? Or if it's high it will be high until meds are taken?


  3. My thyroid problem was noticed in December. I have been on the lowest dose of synthroid since then and my level has been normal but I still feel blah. I am just over 5 weeks out from being sleeved and just had my gallbladder out last Sunday. I have absolutely no energy. It sucks. I hope you feel normal soon.

    Thank you so much for your thoughts.


  4. I have hypothyroidism and I was first diagnosed with chronic fatigue. It sucks. The good news is I take one tiny little pill of levothyroxine per day and I feel fine. Occasionally I'm still exhausted, especially if I forget a dose. But before meds I was like a walking text book for hypothyroid symptoms. Unfortunately it took 10 years and several docs before they got a proper diagnosis. They would just tell me I'm fat because I'm depressed and lazy pretty much and tried to put me on anti depressants. I refused because I'm not depressed or lazy and I knew it. I just kept switching drs until they got it right. My thyroid doc said if I had not gotten medication I would have gained another 30lbs. The meds do not help you loss weight by the way. I think it slowed the gain though. It is actually a very treatable condition and in my case responded well to treatment. Good luck!

    I was shocked because I have every single symptom. They did put me on anti-depressant. I thought I was losing my mind. I didn't understand why I couldn't get it together. I am a teacher and I have a hard time concentrating. I crave ice for some reason and I try to eat for energy but nothing has helped. I am so happy because I know I not going crazy now. Thank you for your thoughts


  5. I went for my check up and my doctor realized that after several blood tests over the last year that my TSH levels were high. I didn't know what that meant but I realized that I am almost 7 weeks out and I am so tired that I can't even get up and walk around without feeling like I did a 5K run. I know my vit-D levels are low. I now have to take a 50,000 IU's of Vit-D once a week. My B-12 came back up to normal, now I have to take a B-12 shot. I have to also continue to take Calcium and Iron and I still feel very week. I was put on an anti-depressant which helps a little. The doctor then checks my last blood test and said to me " I think you have a thyroid problem. I replied " I thought high levels of TSH means high functioning thyroid. However, high TSH means low functioning thyroid. After the doctor goes back into my record and realizes that all my blood test from last year showed a problem with my thyroid I had to take another blood test to see if the TSH levels are still high. High TSH levels leads to the following You may experience chilliness or sluggishness or feel weak, depressed and tired, symptoms often labeled as chronic fatigue syndrome. You may have problems thinking and with cognitive functions, have difficulty breathing or experience muscle cramps with vague or specific joint pain. You may be plagued with uncontrollable weight gain, dry skin, constipation, menstrual problems, hot flashes, PMS, increased menstrual flow or have a miscarriage or be diagnosed with infertility. The list of common symptoms of high TSH levels includes weakness, fatigue, difficulty waking up, difficulty losing weight and/or weight gain, roughening of the hair and skin, Hair loss, a pale or yellow tinge to skin, brittle nails, intolerance to cold, constipation, depression, mood swings, abnormal menstruation, decreased sex drive and memory loss. High TSH levels can affect a person's overall outlook and mentality. I had all these problems pre surgery. Now I thinking did I have to do this surgery at all. I hope this test confirms my worst fears so I can finally feel normal again. I don't have any energy.


  6. That's scary! Do you know what could have caused your potassium to dip so low? Both low potassium and high potassium could result in cardiac arrest. I bet you felt like crud. Glad you've lived to tell the tale though!

    I started a work out routine. I didn't even work out hard. I was walking and drinking Water. I went around I think twice. Soon after I passed out.


  7. I am 5 weeks out today. My dr just called and said my potassium is extremely low and I have to take 4 pills a day to get it up with another blood test thurs. Have others experienced this?

    I had this condition with the lapband. I was sleeved July 3rd however, this condition can be very serious. I low potassium slows down your heart and gives you low blood pressure. Makes you weak and dizzy. I thought low blood pressure that's good right? It is the opposite of high blood pressure. You can have a heart attack because your heart can stop. I ended up in the ER and they not only gave me 2 potassium IV I had to take a bunch of potassium pill orally. It was the worst feeling.

PatchAid Vitamin Patches

×